DBLP BibTeX Record 'journals/amai/BaralLM92'

@article{DBLP:journals/amai/BaralLM92,
  author    = {Chitta Baral and
               Jorge Lobo and
               Jack Minker},
  title     = {Generalized Disjunctive Well-Founded Semantics for Logic
               Programs},
  journal   = {Ann. Math. Artif. Intell.},
  volume    = {5},
  number    = {2-4},
  year      = {1992},
  pages     = {89-131},
  ee        = {http://dx.doi.org/10.1007/BF01543473},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}